Results overview: Found 13 records in 0.01 seconds.
Articles, 8 records found
Books and collections, 3 records found
Research literature, 2 records found
Articles 8 records found  
1.
A dynamic Parrondo's paradox for continuous seasonal systems / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that planar continuous alternating systems, which can be used to model systems with seasonality, can exhibit a type of Parrondo's dynamic paradox, in which the stability of an equilibrium, common to all seasons is reversed for the global seasonal system. [...]
2020 - 10.1007/s11071-020-05656-w
Nonlinear Dynamics, (April 2020)  
2.
14 p, 663.8 KB On Poncelet's maps / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
Given two ellipses, one surrounding the other one, Poncelet introduced a map P from the exterior one to itself by using the tangent lines to the interior ellipse. This procedure can be extended to any two smooth, nested and convex ovals and we call these types of maps, Poncelet's maps. [...]
2010 - 10.1016/j.camwa.2010.06.027
Computers and Mathematics with Applications, Vol. 60, Issue 5 (September 2010) , p. 1457-1464  
3.
Periodic orbits of discrete and continuous dynamical systems via Poincaré-Miranda theorem / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We present a systematic methodology to determine and locate analytically isolated periodic points of discrete and continuous dynamical systems with algebraic nature. We apply this method to a wide range of examples, including a one-parameter family of counterexamples to the discrete Markus-Yamabe conjecture (La Salle conjecture); the study of the low periods of a Lotka-Volterra-type map; the existence of three limit cycles for a piecewise linear planar vector field; a new counterexample of Kouchnirenko conjecture; and an alternative proof of the existence of a class of symmetric central configuration of the (1 + 4)-body problem.
2020 - 10.3934/dcdsb.2019259
Discrete and continuous dynamical systems. Series B, Vol. 25, Issue 2 (February 2020) , p. 651-670  
4.
Minor loops of the Dahl and LuGre models / Ikhouane, Fayçal (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Pujol, Gisela (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
Hysteresis is a special type of behavior encountered in physical systems: in a hysteretic system, when the input is periodic and varies slowly, the steady-state part of the output-versus-input graph becomes a loop called hysteresis loop. [...]
2020 - 10.1016/j.apm.2019.08.031
Applied Mathematical Modelling, Vol. 77-2 (January 2020) , p. 1679-1690  
5.
20 p, 1.7 MB A Route to Chaos in the Boros-Moll Map / Gardini, Laura (University of Urbino. Department of Economics Society Politics) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Sushko, Iryna (National Academy of Sciences of Ukraine)
The Boros-Moll map appears as a subsystem of a Landen transformation associated to certain rational integrals and its dynamics is related to their convergence. In the paper, we study the dynamics of a one-parameter family of maps which unfold the Boros-Moll one, showing that the existence of an unbounded invariant chaotic region in the Boros-Moll map is a peculiar feature within the family. [...]
2019 - 10.1142/S021812741930009X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 29, Núm. 4 (April 2019) , art. 1930009  
6.
22 p, 627.8 KB Periodic points of a Landen transformation / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We prove the existence of 3-periodic orbits in a dynamical system associated to a Landen transformation previously studied by Boros, Chamberland and Moll, disproving a conjecture on the dynamics of this planar map introduced by the latter author. [...]
2018 - 10.1016/j.cnsns.2018.04.020
Communications in nonlinear science and numerical simulation, Vol. 64 (Nov. 2018) , p. 232-245  
7.
21 p, 371.1 KB Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that for periodic non-autonomous discrete dynamical systems, even when a common fixed point for each of the autonomous associated dynamical systems is repeller, this fixed point can became a local attractor for the whole system, giving rise to a Parrondo's dynamic type paradox.
2018 - 10.3934/dcds.2018038
Discrete and continuous dynamical systems. Series A, Vol. 38, issue 2 (Feb. 2018) , p. 889-904  
8.
22 p, 333.2 KB Bifurcation of 2-periodic orbits from non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We introduce the concept of 2-cyclicity for families of one-dimensional maps with a non-hyperbolic fixed point by analogy to the cyclicity for families of planar vector fields with a weak focus. This new concept is useful in order to study the number of 2-periodic orbits that can bifurcate from the fixed point. [...]
2018 - 10.1016/j.jmaa.2017.08.029
Journal of mathematical analysis and applications, Vol. 457 (2018) , p. 568-584  

Books and collections 3 records found  
1.
Limit cycles for piecewise linear differential systems via Poincaré-Miranda theorem / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
In Gasull and Mañosa (Periodic orbits of discrete and continuous dynamical systems via Poincaré-Miranda theorem, Preprint 2018 Ref [2]), we develop an effective procedure to prove the existence, determine the number, and locate periodic orbits of dynamical systems of both discrete and continuous nature. [...]
Cham, etc : Birkhäuser, cop. 2019 (Trends in mathematics. Research perspectives CRM Barcelona ; 11) - 10.1007/978-3-030-25261-8_8
Extended abstracts Spring 2018 : singularly perturbed systems, multiscale phenomena and hysteresis: theory and applications, 2019, p. 17-21  
2.
21 p, 185.3 KB Different approaches to the global periodicity problem / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let F be a real or complex n-dimensional map. It is said that F is globally periodic if there exists some p ∈ ℕ such that F(x) = x for all x, where F = F ◦ F , k ≥ 2. The minimal p satisfying this property is called the period of F. [...]
Cham, Switzerland: Springer, 2016 (Springer Proceedings in Mathematics & Statistics ; 180) - 10.1007/978-3-662-52927-0_7
ICDEA: International Conference on Difference Equations and Applications, 2016, p. 85-106  
3.
14 p, 253.9 KB On the set of periods of the 2-periodic Lyness' equation / Bastien, Guy (Université Pierre et Marie Curie) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Rogalski, Marc (Université des Sciences et Technologies de Lille)
We study the periodic solutions of the non-autonomous periodic Lyness' recurrence u = (a + u )/u, where {a} is a cycle with positive values a,b and with positive initial conditions. Among other methodological issues we give an outline of the proof of the following results: (1) If (a, b) ≠ (1, 1), then there exists a value p(a, b) such that for any p > p(a, b) there exist continua of initial conditions giving rise to 2p-periodic sequences. [...]
Cham, Switzerland: Springer, 2016 (Springer Proceedings in Mathematics & Statistics ; 180) - 10.1007/978-3-662-52927-0_22
ICDEA: International Conference on Difference Equations and Applications, 2016, p. 321-335  

Research literature 2 records found  
1.
236 p, 1.7 MB Estudi de la dinàmica d'algunes aplicacions al pla / Llorens Massana, Mireia, autor. ; Gasull i Embid, Armengol, supervisor acadèmic. ; Mañosa Fernández, Víctor, 1971- supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
L'objectiu d'aquesta tesi doctoral és estudiar la dinàmica associada a certes aplicacions en el pla, incloent l'estudi d'objectes com ara les òrbites periòdiques, els continus de punts periòdics, els nombres de rotació i les simetries de Lie, entre d'altres. [...]
The aim of this doctoral thesis is to study the dynamics associated to certain planar maps, including the study of objects such as periodic orbits, continuous periodic points, rotation numbers and Lie symmetries, among others. [...]

[Bellaterra] : Universitat Autònoma de Barcelona, 2017.  
2.
235 p, 1.6 MB Estudi de la dinàmica d'algunes aplicacions al pla / Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor, 1971-, dir. (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Grup de Sistemes Dinàmics
Bellaterra 2017  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.